# SDR WX0A2015121100322

- Difficulty date: October 21, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N228NV
- Make and model: Airbus A320-214
- Aircraft serial: 716
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D53670430
- Condition: Corroded
- Location: Frame 66
- Part time: 57,656 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD CORRODED AT FRAME 66.
